# SDR CA060928001

- Difficulty date: September 28, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- System (JASC): 7312 · Fuel Heater
- Part: O-Ring
- Part number: S2L354
- Condition: Damaged
- Location: Fuel Heater
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ACCOMPLISHMENT OF THE TASK 2150/05 (HEAT EXCHANGER CORE CLEANNING) WE FOUND A NEW O-RING DAMAGED IN THE ORIGINAL PACKAGE. THE O-RING COME FROM NATIONNAL O-RING  MFGR. COMPD. NR V-14  MFG BATCH NR: 58978  CURE DATE: 4088  EXP. DATE: OCT 01,2009 THE O-RING WAS DAMAGE ALL AROUND. A OTHER O-RING WITH THE SAME BATCH AND PN USE ON THE SAME JOB WAS FOUND OK FOR THE INSTALLATION. (TC NR 20060928001)
